MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/tjem.tjem_308_25

Медицинская библиотека · Turkish journal of emergency medicine · 2026

Disulfiram-like reaction with ornidazole: A case report of a rare interaction.

Orhan Ertug, Orhan Busra, Ceylan Cagrihan

Клинический случайСтатьяПеревод в очереди

Аннотация

A disulfiram-like reaction (DLR) associated with ornidazole is a rare but important adverse drug-alcohol interaction. We report a 44-year-old female with no known comorbidities or drug allergies who presented to the emergency department with palpitations, nausea, vomiting, facial flushing, and acral hyperemia. Her symptoms began approximately 30 min after consuming two glasses of raki while receiving ornidazole for a pilonidal cyst. On examination, she was found to be hypotensive and tachycardic. Laboratory results were within normal limits. Her symptoms improved significantly with supportive care over 16 h. A Naranjo Adverse Drug Reaction Probability Scale score of 7 indicated a probable relationship with ornidazole. This case represents a rare instance of a DLR due to ornidazole monotherapy in a patient without chronic alcohol use. Clinicians should be aware of this potential interaction and advise patients to avoid alcohol consumption during ornidazole therapy to prevent DLRs.

Для цитирования: Orhan Ertug, Orhan Busra, Ceylan Cagrihan. Disulfiram-like reaction with ornidazole: A case report of a rare interaction.. Turkish journal of emergency medicine. 2026. DOI: 10.4103/tjem.tjem_308_25.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.